JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, vol.8, pp.1014-1021, 2015 (Journal Indexed in SCI)
Article / Article
Title of Journal :
JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS
Fixed point, Banach contraction principle, rectangular b-metric space, FIXED-POINT THEOREMS
In this paper, we introduce complex valued rectangular b-metric spaces. We prove an analogue of Banach contraction principle. We also prove a different contraction principle with a new condition and a fixed point theorem in this space. Finally, we give an application of Banach contraction principle to linear equations. (C) 2015 All rights reserved.